# SDR VQMA517CF101123R0

- Difficulty date: October 11, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 18,144 hours, 10,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128A0106000G
- Condition: Ruptured
- Location: Hyd System
- Part time: 18,144 hours, 10,898 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

M216715: HYDRAULIC A SYSTEM WENT TO ZERO QUANITY AND ZERO PRESSURE AFTER GEAR EXTENSION BUT WAS LOSING QUANITY AND PRESSURE AT 41000 FEET.  INSPECTED ACFT AND FOUND HYDRAULIC FLUID ALL OVER THE FUSELAGE. FOUND RETRACT HOSE ON RH MLG ACTUATOR TO BE RUPTURED AND LEAKING. REPLACED RIGHT MLG ACTUATOR RETRACT HOSE WITH A NEW HOSE PER CE750 MM 32-30-04. SERVICED HYD A SYSTEM PER CE750 MM 12-10-15. COMPLETED LANDING GEAR RETRACTION/EXTENSIONS PER CE750 MM 32-30-00. OPS CHECK LANDING GEAR SYSTEM GOOD. BLED LANDING GEAR HYD A SYSTEM USING AUX PUMP PROCEDURE PER CE750 MM 12-10-15. LEAK CHECK RT MLG ACTUATOR RETRACT HOSE GOOD. PERFORMED BLEED OF HYDRAUILC SYSTEM AS REQUIRED, WORK PERFORMED WITH REFERENCE TO CE750 AMM 12-10-15.
